Title

偏序带的偏序扩张

Translated Titles

On Extensions of Partial Orders of Partially Ordered Bands

Authors

谢祥云(Xiang-Yun Xie)

Key Words

偏序半群 ; 偏序扩张 ; 偏序半格 ; 偏序带 ; 可消偏序 ; Partially ordered semi-group ; partially ordered extension ; partially ordered semi-lattice ; partially or dered band ; cancellable partial order

PublicationName

蘇州科技學院學報(自然科學版)

Volume or Term/Year and Month of Publication

21卷1期(2004 / 03 / 01)

Page #

17 - 21

Content Language

簡體中文

Chinese Abstract

给出将偏序幺半格和偏序带(S,•,≤)上的偏序≤扩张为全序幺半格和带(S,•,≤(上标 *))的充要条件。作为应用,得到文献[1]结论:设(S,•)是幺带,存在S上的平凡序的全序扩张≤(上标 *)使得(S,•,≤(上标 *))是全序幺带当且仅当S的每个D类至多有两个元素。

English Abstract

In this paper, the sufficient and necessary conditions for extending partial orders of partially ordered semi-lattices and partially ordered bands to linearly orderes are given. By way of application, the result is obtained that there exists a total order on a band with identity so that it is a totally ordered band only if every D class has at must 2 elements [1].

Topic Category 基礎與應用科學 > 基礎與應用科學綜合
生物農學 > 生物農學綜合
工程學 > 工程學綜合